Browse Title Index

Issue Title
Vol 15, No 2 (2018) Blacklists vs. Whitelists Details   PDF
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski
Vol 6, No 1 (2013) Bled 2011 photos Details   PDF
Bled 2011
Vol 6, No 1 (2013) Bled'11 Details   PDF
Klavdija Kutnar, Primož Šparl
Vol 7, No 1 (2014) Bled'11 – Part 2 Details   PDF
Klavdija Kutnar, Primož Šparl
Vol 17, No 1 (2019) Block allocation of a sequential resource Abstract   PDF   ABSTRACTS (EN/SI)
Tomislav Došlić
Vol 11, No 2 (2016) Bojan Mohar's 60th Birthday Details   PDF  
Sandi Klavžar
Vol 9, No 2 (2015) Bounds on the domination number of Kneser graphs Abstract   PDF   ABSTRACTS (EN/SI)
Patric R. J. Östergård, Zehui Shao, Xiaodong Xu
Vol 15, No 1 (2018) Branko Grünbaum, Geometer Details   PDF
Gordon Williams
Vol 2, No 2 (2009) Breaking the cycle Details   PDF
Tomaž Pisanski, Dragan Marušič
Vol 19, No 2 (2020) Building maximal green sequences via component preserving mutations Abstract   PDF   ABSTRACTS (EN/SI)
Eric Bucher, John Machacek, Evan Runburg, Abe Yeck, Ethan Zwede
Vol 15, No 2 (2018) Calculating genus polynomials via string operations and matrices Abstract   PDF   ABSTRACTS (EN/SI)
Jonathan L. Gross, Imran F. Khan, Toufik Mansour, Thomas W. Tucker
Vol 1, No 2 (2008) Cayley graphs and symmetric 4-polytopes Abstract   PDF   ABSTRACTS (EN/SI)
Barry Monson, Asia Ivić Weiss
Vol 1, No 2 (2008) Cayley graphs, Cori hypermaps, and dessins d'enfants Abstract   PDF   ABSTRACTS (EN/SI)
David Singerman, Jürgen Wolfart
Vol 5, No 2 (2012) Cayley graphs of order 16p are hamiltonian Abstract   PDF   ABSTRACTS (EN/SI)
Stephen J. Curran, Dave Witte Morris, Joy Morris
Vol 7, No 1 (2014) Cayley graphs on nilpotent groups with cyclic commutator subgroup are hamiltonian Abstract   PDF   ABSTRACTS (EN/SI)
Ebrahim Ghaderpour, Dave Witte Morris
Vol 7, No 2 (2014) Chamfering operation on k-orbit maps Abstract   PDF   Abstracts (EN/SI)
María del Río Francos
Vol 14, No 1 (2018) Characterising CCA Sylow cyclic groups whose order is not divisible by four Abstract   PDF   ABSTRACTS (EN/SI)
Luke Morgan, Joy Morris, Gabriel Verret
Vol 12, No 2 (2017) Characterization of graphs with exactly two non-negative eigenvalues Abstract   PDF   ABSTRACTS (EN/SI)
Mohammad Reza Oboudi
Vol 15, No 2 (2018) Characterizing all graphs with 2-exceptional edges Abstract   PDF   ABSTRACTS (EN/SI)
Drago Bokal, Jesús Leaños
Vol 2, No 1 (2009) Characterizing posets for which their natural transit functions coincide Abstract   PDF   ABSTRACTS (EN/SI)
Boštjan Brešar, Manoj Changat, Sandi Klavžar, Joseph Mathews, Antony Mathews, Narasimha-Shenoi Prasanth
Vol 8, No 2 (2015) Chiral covers of hypermaps Abstract   PDF   ABSTRACTS (EN/SI)
Gareth A. Jones
Vol 1, No 1 (2008) Chromatic number, independence ratio, and crossing number Abstract   PDF   ABSTRACTS (EN/SI)
Michael O. Albertson
Vol 6, No 2 (2013) CI-groups with respect to ternary relational structures: new examples Abstract   PDF   ABSTRACTS (EN/SI)
Edward Dobson, Pablo Spiga
Vol 15, No 1 (2018) Circular chromatic number of induced subgraphs of Kneser graphs Abstract   PDF   ABSTRACTS (EN/SI)
Meysam Alishahi, Ali Taherkhani
Vol 4, No 2 (2011) Classification and Galois conjugacy of Hamming maps Abstract   PDF   ABSTRACTS (EN/SI)
Gareth A. Jones
101 - 125 of 659 Items << < 1 2 3 4 5 6 7 8 9 10 > >>